On integration of the differential equation of central motion, I
Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982), pp. 49-61
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1982__68__49_0,
author = {Leimanis, Eugene},
title = {On integration of the differential equation of central motion, {I}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {49--61},
year = {1982},
publisher = {Seminario Matematico of the University of Padua},
volume = {68},
mrnumber = {702145},
zbl = {0516.70006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1982__68__49_0/}
}
TY - JOUR AU - Leimanis, Eugene TI - On integration of the differential equation of central motion, I JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1982 SP - 49 EP - 61 VL - 68 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1982__68__49_0/ LA - en ID - RSMUP_1982__68__49_0 ER -
%0 Journal Article %A Leimanis, Eugene %T On integration of the differential equation of central motion, I %J Rendiconti del Seminario Matematico della Università di Padova %D 1982 %P 49-61 %V 68 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1982__68__49_0/ %G en %F RSMUP_1982__68__49_0
Leimanis, Eugene. On integration of the differential equation of central motion, I. Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982), pp. 49-61. http://geodesic.mathdoc.fr/item/RSMUP_1982__68__49_0/
